Im having this heat sensation in my upper left leg. It only lasts for about 2 seconds but it is reaccurring every minute or so. its not painful it just feels like a warm liquid inside my leg. Its actually quit annoying. If anyone can give me some insight on what this might be i would greatly appreciate it. I read a few of the responses and they point to symptoms of a blood clod. Im only 18 and i really hope there is a better explanation for these heat sensations.
Welcome to the MedHelp forum!
I am sorry to say but heat sensation can be a sign of blood clot or deep vein thrombosis. It can also be due to pinched nerve or due to diabetic neuropathy. If you are on birth control pills, then this could be due to the side effect of pills. You will then need to consult a gynecologist and find one that suits you best. Also your gynecologist will try and find out whether you have a problem that contradicts use of birth control pills. Hence all these causes will have to be eliminated one by one.
Hope this helps. Do let me know if there is any thing else and keep me posted. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.